MathSciNet Relay Station
MathSciNet bibliographic data
MR2481949 (2010e:20042) 20E07 (57M10 57N10 57N13)
Lackenby, Marc New lower bounds on subgroup growth and homology growth. Proc. Lond. Math. Soc. (3) 98 (2009), no. 2, 271–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement